We give a fairly complete characterization of the exact components of a large class of uniformly expanding Markov maps of R. Using this result, for a class of Z-invariant maps and finite modifications thereof, we prove certain properties of infinite mixing recently introduced by the author.

Uniformly expanding Markov maps of the real line: exactness and infinite mixing / Lenci, Marco. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. - ISSN 1078-0947. - STAMPA. - 37:7(2017), pp. 3867-3903. [10.3934/dcds.2017163]

Uniformly expanding Markov maps of the real line: exactness and infinite mixing

LENCI, MARCO
2017

Abstract

We give a fairly complete characterization of the exact components of a large class of uniformly expanding Markov maps of R. Using this result, for a class of Z-invariant maps and finite modifications thereof, we prove certain properties of infinite mixing recently introduced by the author.
2017
Uniformly expanding Markov maps of the real line: exactness and infinite mixing / Lenci, Marco. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. - ISSN 1078-0947. - STAMPA. - 37:7(2017), pp. 3867-3903. [10.3934/dcds.2017163]
Lenci, Marco
File in questo prodotto:
File Dimensione Formato  
1404.2212.pdf

accesso aperto

Tipo: Postprint
Licenza: Licenza per accesso libero gratuito
Dimensione 1.43 MB
Formato Adobe PDF
1.43 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/601208
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 9
social impact